Les espaces à connexion projective et la géométrie projective des « path »
Thèses de l'entre-deux-guerres, no. 207 (1938), 76 p
@phdthesis{THESE_1938__207__1_0,
     author = {Yano, Kentaro},
     title = {Les espaces \`a connexion projective et la g\'eom\'etrie projective des \guillemotleft{} path \guillemotright{}},
     series = {Th\`eses de l'entre-deux-guerres},
     type = {Doctorat d'\'Etat},
     number = {207},
     year = {1938},
     language = {fr},
     url = {http://www.numdam.org/item/THESE_1938__207__1_0}
}
Yano, Kentaro. Les espaces à connexion projective et la géométrie projective des « path ». Thèses de l'entre-deux-guerres, no. 207 (1938), 76 p. https://www.numdam.org/item/THESE_1938__207__1_0/

Berwald L. 1. On the projective geometry of paths, Ann. of Math. 37, 879 - 898, 1936. | Zbl 0015.17602

Bortolotti E . 2. Connessioni proiettive. Boll. Unione Mat. ltal. 9, 288 - 294, 1930; 10, 28 - 34 et 83 - 90, 1931. | JFM 57.0911.01 | Zbl 0001.29102

Bortolotti E. 3. Differential invariants of direction and point displacement. Ann. of Math. 32, 361 - 377, 1931. | Zbl 0002.05202

Bortolotti E . 4. Spazi proiettivamente piani. Ann. Mat. pura appl. 11, 111 - 134, 1932. | Zbl 0005.41303

Bortolotti E . 5. Sulle connessioni proiettive. Rend. Circ. Mat. Palermo 56, 1 - 57, 1932. | Zbl 0004.30807

Bortolotti E. et Hlavaty V. 6. Cont ibuti alla taoria delle connessioni I. Connessioni proiettiva. Ann. Mat. pura appl. 15, 1 - 45, 129 - 154, 1936. | JFM 63.1248.01 | Zbl 0016.13502

Cartan E. 7. Leçons sur les invariants intégraux. Paris, Hermann, 1922. | JFM 48.0538.02 | Zbl 0212.12501

Cartan E. 8. Sur les espaces généralisés et la théorie de la relativité. C. R. Ac. Paris 174, 734 - 737, 1922. | JFM 48.0854.03

Cartan E. 9. Sur les variétés à connexion affine et la théorie de la relativité généralisée. Ann. Éc. Norm. Sup. 40, 325 - 412, 1923. | JFM 49.0542.02 | Numdam

Cartan E. 10. Sur les variétés à connexion projective. Bull. Soc. Math, de France 52, 205 - 241, 1924. | JFM 50.0500.02 | Numdam

Cartan E. 11. Sur la connexion projective des surfaces. C. R. Ac. Paris 178, 750 - 752, 1924. | JFM 50.0480.02

Cartan E. 12. Les récentes généralisations de la notion d'espace. Bull. Sc. Math. 48, 294 - 320, 1924. | JFM 50.0589.01

Cartan E. 13. La théorie des groupes et les recherches récentes de géométrie différentielle. L'Enseignement Math. 24, 1 - 18, 1925. | JFM 51.0442.05

Cartan E. 14. La géométrie des espaces de Riemann. Mémorial des Sc. Math. 1925. | JFM 51.0566.01 | Numdam

Cartan E. 15. La théorie des groupes et la géométrie. L'Enseignement Math. 26, 200 - 225, 1927. | JFM 54.0446.01

Cartan E. 16. Rapport sur le Mémoire de J. A. Schouten intitulé ..Erlanger Programm und Übertragungslehre. Neue Gesichtspunkte zur Grundlegung der Geometrie" Bull". Soc. Phys - Math. Kazan 2, 71 - 76, 1927.

Cartan E. 17. Leçons sur la géométrie des espaces de Riemann, Paris, Gauthier- Villars, 1928. | Zbl 0060.38101

Cartan E. 18. Le calcul tensoriel en géométrie projective. C. Ac. Paris. 198, 2033 - 2037, 1934. | JFM 60.0630.02

Cartan E. 19. La méthode du repère mobile, la théorie des groupes continus et les espaces généralisés. Paris, Herman, 1935. | Zbl 0010.39501

Cartan E. 20. Le calcul tensoriel projectif. Recueil mathématique Soc. Math. Moscou 42, 131 - 147, 1935. | JFM 61.0816.01 | Zbl 0012.37302

Cartan E. 21. Leçons sur la théorie des espaces à connexion projective. Paris Gauthier - Villars, 1937. | JFM 63.0689.05 | Zbl 0016.07603

Church A. 22. On the form of differential equations of a system of paths. Ann. of Math. 28, 629 - 630, 1927. | JFM 53.0690.02

Dantzig D. Van 23. Theorie des projektiven Zusammenhangs n - dimensionaler Räume. Math. Ann. 106, 400 - 454, 1932. | Zbl 0004.12906

Dantzig D. Van 24. Zur allgemeinen projektiven Differentialgeometrie I et II. Proc. Akad. Amsterdam. 35, 524 - 534, 535 - 542, 1932. | Zbl 0004.36803

Dantzig D. Van 25. On the general projective differential geometry, III. Proc. Akad. Amsterdam, 37, 150 - 155, 1934. | JFM 60.0633.01 | Zbl 0009.13004

Douglas J. 26. The general geometry of paths. Ann. of Math. 29, 143 - 168, 1928. | JFM 54.0757.06

Eisenhart L. P. 27. Spaces with corresponding paths. Proc. Nat. Acad. Sc. U. S. A. 8, 233 - 238, 1922. | JFM 48.0843.03

Eisenhart L. P. 28. Fields of parallel vectors in the geometry of paths. Proc. Nat. Acad. Sc. U. S. A. 8, 207 - 212, 1922. | JFM 48.0843.02

Eisenhart L. P. 29. Affine geometries of paths possessing an invariant integral. Proc. Nat. Acad. Sc. U. S. A. 9, 4 - 7, 1923. | JFM 49.0545.02

Eisenhart L. P. 30. The geometry of paths and general relativity. Ann. of Math. 24, 367 - 392, 1923. | JFM 49.0545.01

Eisenhart L. P. 31. Geometries of paths for which the equations of the paths admit a quadratic first integral. Trans. Amer. Math. Soc 26, 378 - 384, 1924. | JFM 50.0503.01

Eisenhart L. P. 32. Riemannian Geometry. Princeton University Press, 1926. | JFM 52.0721.01

Eisenhart L. P. 33. Geometries of paths for which the equations of the paths admit n (n + l)/2 independent linear first integrals. Trans. Amer. Math. Soc. 28, 330 - 338, 1926. | JFM 52.0731.01

Eisenhart L. P. 34. Non Riemannian Geometry. Amer. Math. Soc. Coll. Public. VIII 1927. | JFM 52.0721.02 | Zbl 1141.53002

Eisenhart L. P. 35. Projective normal coordinates. Proc. Nat. Acad. Sc. U. S. A, 16, 731 - 740, 1930. | JFM 56.0627.01

Eisenhart L. P. et Knebelman M. S. 36. Displacement in a geometry of paths which carries pats into paths. Proc. Nat. Acad. Sc. U. S. A. 13, 38 - 42, 1927. | JFM 53.0690.03

Eisenhart L. P. et Veblen O. 37. The Riemannian geometry and its generalisation. Proc. Nat. Acad. Sc. U. S. A. 8, 19 - 23, 1922. | JFM 48.0842.02

Eyraud H. 38. Sur le caractère riemannien projectif du champ gravifique électromagnétique. C. R. Ac. Paris, 180, 127 - 130, 1925. | JFM 51.0716.01

Friesecke H. 39. Vektorübertragung, Richtungsübertragung, Metrik. Math. Ann. 94, 101 - 118, 1925. | JFM 51.0573.02

Fubini G. et Čech E. 40. Géométrie projective différentielle. Paris, Gauthier - Villars, 1931. | JFM 57.0936.01 | Zbl 0005.31102

Golab St. 41. Uber verallgemeinerte projektive Geometrie. Prace mat. - fiz. Warszawa. 37, 91 - 153, 1930. | JFM 56.1194.01

Haantjes J. 42. On the projective geometry of paths. Proc. Edinburgh Math. Soc. 5, 103 - 115, 1937. | JFM 63.0691.02

Hachtroudi M. 43. Les espaces d'éléments à connexion projective normale (Thèse). Paris. Hermann, 1937. | JFM 63.1249.01 | Zbl 0019.30601

Hessenberg G. 44. Beispiele zur Richtungsübertragung. Jahresbericht der D. M. V. 33, 93 - 95. 1924. | JFM 51.0575.02

Hlawaty V. 45. Sur les déplacements isohodoïques. L'Enseignement Math. 26, 84 - 97, 1927. | JFM 53.0695.06

Hlawaty V. 46. Bemerkung zur Arbeit von Herrn T. Y. Thomas "A projective theory of affinely connected manifolds". Math. Zeitschr. 28. 142 - 146, 1928. | JFM 54.0757.03

Hlawaty V. 47. Projektiven Invarianten einer Kurvenkongruenz und einer Kurve. Math. Zeitschr. 34, 58 - 73, 1931. | Zbl 0002.15102

Hlawaty V. 48. Invariants projectifs différentiels d'une courbe dans l'espace projectif Pn-1 Accad. Naz. Lincei Rend. Roma. 16,109 - 114, 206 - 211, 299 - 304, 1932. | JFM 58.0790.01 | Zbl 0005.26103

Hlawaty V. 49. Connexion projective et déplacement projectif. Ann. Mat. pura appl. 12, 217 - 294, 1933. | Zbl 0009.03803

Hlawaty V. 50. Invariants projectifs d'une hypersurface. Rend. Circ. Mat. Palermo. 57. 402 - 430, 1933. | Zbl 0008.22402

Hlawaty V. 51. Über eine Art der Punktkonnexion. Math. Zeitschr. 38, 135 - 145, 1934, | JFM 59.0683.01 | Zbl 0008.03301

Hlawaty V. 52. . Espaces abstraits courbes de König. Rend. Circ. Mat. Palermo, 59, 1 - 39, 1933. | JFM 61.1446.02 | Zbl 0012.31802

Hlawaty V. 53. Système complet des invariants différentiels projectifs d'une courbe dans un espace projectif courbe. Abhandlungen des Moskauer Seminar für Tensoranalysis 2 - 3 , 13 - 50, 1935. | JFM 61.0816.02

Hlavaty V. et Golab St. 54. Zur Theorie der Vektor - und Punktkonnexion. Praces mat. fiz. Warszawa. 39, 119- 129, 1932. | Zbl 0005.11802

Hoffmann B. 55. Projective relativity and the quantum field. Phys. Review 37, 88 - 89, 1931. | JFM 57.1195.02

Hlavaty V. et Golab St. 56. Projective relativity and the Einstein - Mayer unified field theory. Phys. Review. 43, 615 - 619, 1933. | JFM 59.1510.02 | Zbl 0006.42002

Kanitani J. 57. Géométrie différentielle projective. Ryojun Coll. eng. 1931. | Zbl 0005.26102

Knebelman M. S. 58. Groups of collineations in a space of paths. Proc. Nat. Acad. Sc. U. S. A. 13, 396 - 400, 1927. | JFM 53.0691.01

Knebelman M. S. 59. Collineations of projectively related affine connections. Ann. fo Math. 29, 389 - 394, 1928. | JFM 54.0757.05

König R. 60. Beiträge zu einer allgemeinen Mannigfaltigkeitslehre. Jahresbericht der D. W. V. 28, 213 - 228, 1920. | JFM 47.0686.03

Levi - Civita T. 61. Der Absolute Differentialkalkül. Berlin, Julius Springer, 1928.

Levy H. 62. Normal coordinates in the geometry of paths. Proc. Nat. Acad. Sc. U. S. A. 16 492 - 496, 1930. | JFM 56.0626.02

Michal A. D. 63. Projective integral invariants attached to the trajectories of differential systems. Bull. Amer. Soc. 37, 447 - 454, 1931. | Zbl 0002.19203

Newman M. H. A. 64. A gauge - invariant tensor calculus. Proc. Royal Soc. 116, 603 - 623, 1927. | JFM 53.0683.01

Pauli W. 65. Über die Formulierung der Naturgesetze mit fünf homogenen Koordinaten. Ann. der Physik 18, 305 - 336, 1933. | JFM 60.1426.02 | Zbl 0007.42506

Robertson H. P. 66. Note on projective coordinates. Proc. Nat. Acad. Sc. U. S. A. 14, 153 - 154, 1928. | JFM 54.0674.01

Robertson H. P. et Weil H. 67. On a problem in the theory of groups arising in the foundations of infinitesimal geometry. Bull. Amer. Math. Soc. 35, 686 - 690, 1929. | JFM 55.0247.02

Schouten J. A. 68. Der Ricci - Kalkül. Berlin Springer, 1921. | JFM 50.0588.01 | Zbl 0403.53007

Schouten J. A. 69. Sur les connexions conformes et projectives de M. Cartan et la connexion linéaire générale de M. König. C. R. Ac. Paris 178, 2044 - 2046, 1924. | JFM 50.0506.01

Schouten J. A. 70. On the place of conformal and projective geometry in the theory of linear d splacements. Proc. Acad. Amsterdam 27,407 - 424, 1924.

Schouten J. A. 71. On the condition of integrability of covariant differential equations. Trans. Amer. Math. Soc. 27, 441 - 473, 1925. | JFM 51.0596.05

Schouten J. A. 72. Erlanger Programm und Übertragungslehre. Neue Gesichtspunkte zur Grundlegung der Geometrie. Rend. Circolo Mat. Palermo 50, 142 - 169, 1926. | JFM 52.0721.03

Schouten J. A. 73. Über die Projektivkrümmung und Konformkrümmung halbsymmetrischer Übertragungen. Bull. Soc. Phys. Math. Kazan. 2, 90 - 98, 1924. | JFM 53.0687.01

Schouten J. A. 74. Projective and conformal invariants of half symmetrical connections. Proc. Akad. Amsterdam. 29, 334 - 336, 1926. | JFM 52.0733.01

Schouten J. A. 75. Über nicht - holonome Überlragungen in einer Ln. Math. Zeitschr 30, 1, 9 - 172, 1929. | JFM 55.1029.02

Schouten J. A. 76. Zur generellen Feldtheorie. Zeitschr, für Physik. 81, 129 - 138, 1931(G F. IV), 405 - 417 (G. F. V.); 84, 92 - 111, 1933 (G. F. VII). | JFM 59.0790.01

Schouten J. A. 77. La théorie projective de la relativité. Annales Inst. H. Poincaré 5, 51 - 88, 1933. | JFM 61.0828.02 | Numdam | Zbl 0011.13707

Schouten J. A. et Dantzig D. Van. 78. Über eine vierdimensionale Deutung der neusten Feldtheorie. Proc. Akad. Amsterdam 34, 1398 - 1407, 1931. | Zbl 0004.23004

Schouten J. A. et Dantzig D. Van. 79. Zum Unifizierungsproblem der Physik. Skizze einer generellen Feldtheorie. Proc. Akad. Amsterdam. 35, 642 - 655, 1932. | Zbl 0005.09007

Schouten J. A. et Dantzig D. Van. 80. Zur generellen Feldtbeorie (G. F. III). Zeitschr. für Physik. 78, 639 - 667, 1932. | JFM 58.0918.01 | Zbl 0006.23001

Schouten J. A. et Dantzig D. Van. 81. On projective connections and their application to the general field theory (G. F. VI). Ann. of Math. 34, 271 - 312, 1933. | JFM 59.0791.01

Schouten J. A. et Golab St. 82. Über projective Übertragungen und Ableitungen. I, Math. Zeitschr. 30, 149 - 172, 1929; II, Ann. Mat. pura appl. 8, 141 - 157, 1931 | JFM 56.0628.01

Schouten J. A. et Haantjes J. 83. Autogeodätische Linien und Weltlinien (G. F. VIII)Zeitschr. fur Physik. 89, 357 - 369, 1934. | JFM 60.0761.02 | Zbl 0010.08905

Schouten J. A. et Haantjes J. 84. Zur allgemeinen projektiven Differentialgeometrie. Comp. Math. 3, 1 - 51, 1936. | Numdam | Zbl 0013.22604

Schouten J. A. et Hlavaty V. 85. Zur Theorie der allgemeinen linearen Übertragung. Math. Zeitschr, 30, 414 - 432, 1929. | JFM 55.1029.03

Schouten J. A. et Kampen E. R Van. 86. Zur Einbettung - und Krümmungstheorie nicht - holonomer Gebilde. Math. Ann. 103, 752 - 783, 1930. | JFM 56.0635.02

Schouten J. A. et Struik D. J. 87. Einführung in die neueren Methoden der Differentialgeometrie. Groningen, Noordhoff, 1935. | JFM 48.0857.01 | Zbl 0019.18301

Struik D. J. 88. On the theory of linear displacement. Bull. Amer. Math. Soc. 33, 523 - 564, 1927.

Struik D. J. 89. The theory of linear connections. Berlin, Julius Springer, 1934. | JFM 60.0629.01 | Zbl 0008.08402

Thomas J. M. 90. Note on the projective geometry of paths. Proc. Nat, Acad. Sc. U. S. A. 11, 207 - 200, 1925. | JFM 51.0569.05

Thomas J. M. 91. On normal coordinates in the geometry of paths. Proc. Nat. Acad. Sc. U. S. A. 12, 58 - 63, 1926. | JFM 52.0729.03

Thomas J. M. 92. First integrals in the geometry of paths. Proc. Nat. Acad. Sc. U. S. A. 12, 117 - 124, 1926. | JFM 52.0729.04

Thomas J. M. 93. Asymmetric displacement of a vector. Trans. Amer. Math. Soc. 28, 658 - 670, 1926. | JFM 52.0734.02

Thomas T. Y. 94. On the projective and equiprojective geometries of paths. Proc. Nat. Acad. Sc. U. S. A. 11, 199 - 203, 1925. | JFM 51.0569.03

Thomas T. Y. 95. Announcement of a projective theory of affinely connected manifolds. Proc. Nat. Acad. Sc. U. S. A. 11, 588 - 589, 1925. | JFM 51.0570.01

Thomas T. Y. 96. On the equiprojective geometry of paths Proc. Nat. Acad. Sc. U. S. A. 11, 592 - 594, 1925. | JFM 51.0570.02

Thomas T. Y. 97. Note on the projective geometry of paths. Bull. Amer. Math. Soc. 31, 318 - 322, 1925. | JFM 51.0569.02

Thomas T. Y. 98. A projective theory of affinely connected manifolds. Math. Zeitschr. 25, 723 - 733, 1926. | JFM 52.0732.02

Thomas T. Y. 99. The replacement theorem and related questions in the projective geometry of paths. Ann. of Math. 28, 549 - 561, 1927. | JFM 53.0690.01

Thomas T. Y. 100. Concerning the *G group of transformations. Proc. Nat. Acad. Sc. U. S. A. 14, 728 - 734, 1928. | JFM 54.0757.02

Kentaro Yano 101. The differential invariants of generalized spaces. Cambridge University Press. 1935. | JFM 60.0363.02 | Zbl 0009.08503

Kentaro Yano 102. On normal cooridnates. Proc. Nat. Acad. Sc. U. S. A. 22, 309 - 312, 1936.

Veblen O. 103. Projective and affine geometry of paths. Proc. Nat. Acad. Sc. U. S. A. 8, 347 - 350. 1922. | JFM 48.0843.04

Veblen O. 104. Normal coorinates for the geometry of paths. Proc. Nat. Acad. Sc. U. S. A. 8, 192 - 197, 1922. | JFM 48.0843.01

Veblen O. 105. Equi-affine geometry of paths. Proc. Nat. Acad. Sc. U. S. A. 9, 3 - 4, 1923. | JFM 49.0546.04

Veblen O. 106. Remarks on the foundation of geometry. Bull. Amer. Math. Soc. 31, 121 - 141, 1925. | JFM 51.0433.03

Veblen O. 107. Invariants of quadratic differential forms. London Cambridge Tract. 1927. | JFM 53.0681.01

Veblen O. 108. Differential invariants and geometry. Atti Congresso Internazionale Bologna 1, 181 - 189. | JFM 55.1026.05

Veblen O. 109. Projective tensors and connections. Proc. Nat. Acad. Sc. U. S. A. 14, 154 - 166, 1928. | JFM 54.0803.02

Veblen O. 110. Generalized projective geometry. Journal of London Math. Soc. 4, 140 - 160, 1929. | JFM 55.0413.02

Veblen O. 111. A generalisation of the quadratic differential form. The Quarterly Journal of Math. 1, 60 - 76, 1930. | JFM 56.0630.03

Veblen O. 112. Projektive Relativitätstheorie. Berlin Springer, 1933. | JFM 59.1505.02 | Zbl 0006.41902

Veblen O. et Hoffmann B. 113. Projective relativity. Physical Review, 36, 810 - 822, 1930. | JFM 57.1577.02

Veblen O. et Thomas J. M. 114. Projective normal coordinates for the geometry of paths. Proc. Nat. Acad. Sc. U. S. A. 11, 204 -207, 1925. | JFM 51.0569.04

Veblen O. et Thomas J. M. 115. Projective invariants of affine geometry of paths. Ann. of Math. 27, 279 - 296. 1926. | JFM 52.0732.01

Veblen O. et Thomas T. Y 116. The geometry of paths. Trans. Amer. Math. Soc. 25, 551 - 608, 1923. | JFM 50.0504.02

Veblen O. et Thomas T. Y 117. Extensions of relative tensors. Trans. Amer. Math. Soc. 26, 373 - 377, 1924. | JFM 50.0502.04

Veblen O. et Whitehead J. H. C 118. A set of axioms for differential geometry. Proc. Nat. Acad. Sc. 17, 551 -561, 1931. | Zbl 0003.13002

Veblen O. et Whitehead J. H. C 119. The foundations of differential geometry. London Cabridge Tract. 1932. | JFM 58.0754.01 | Zbl 0005.21801

Vranceanu G. 120. Les espaces non holonomes. Memorial des Sc. Math. 1936. | JFM 62.1475.02 | Numdam | Zbl 0424.53009

Vranceanu G. 121. Sur une théorie unitaire non holonome des champs physiques. Journal de Physique et le Radium 7, 514 - 526, 1936. | JFM 62.0889.01 | Zbl 0015.27905

Weitzenböck R. 122. Über projectiven Differentialinvarianten. VII. Proc. Akad. Amsterdam 35, 462 - 468, 1932. | JFM 58.1122.01 | Zbl 0004.30805

Weitzenböck R. 123. Über den Reduktionssatz bei affinem und projektivem ZusammenhangProc. Acad. Amsterdam. 35, 1220 - 1229, 1932. | JFM 58.0765.02 | Zbl 0006.12904

Weyl H. 124. Zur Infinitesimalgeometrie. Einordnung der projektiven und der konformen Auffassung. Gött. Nachr. 99 - 112, 1921. | JFM 48.0844.04

Weyl H. 125. Temps, Espace, Matière. Paris Blanchard, 1922.

Weyl H. 126. On the foundations of general infinitesimal geometry. Bull. Amer. Math. Soc. 35, 716 - 725, 1929. | JFM 55.1027.01

Whitehead J.H.C. 127. A method of obtaining normal representations for a projective connection. Proc. Nat. Acad. Sc. U. S. A. 16, 754 - 760, 1930. | JFM 56.0625.02

Whitehead J.H.C. 128. On a class of projectively flat affine connections. Proc. London Math. Soc. 32, 93 - 114, 1931. | Zbl 0001.16502

Whitehead J.H.C. 129. The representation of projective spaces. Ann. of Math. 32, 327 - 360, 1931. | Zbl 0002.15201

Whitehead J.H.C. 130. On linear connections. Trans. Amer. Math. Soc. 33, 191 - 209, 1931. | Zbl 0001.16703

Whitehead J.H.C. 131. Convex regions in the geometry of paths. Quart- Journal Math. 3, 33 - 42, 1932. | JFM 58.0763.02 | Zbl 0004.13102

Whitehead J.H.C. 132. Affine spaces of paths, which are symmetric about each point. Math. Zeitschr. 35, 644 - 659, 1932. | Zbl 0004.41801

Yano K. 133. Sur le changement des coefficients d'une connexion projective. C. R. Acad. Paris 205, 637 - 639, 1937. | JFM 63.0691.03

Yano K. 134. Sur les équations des géodésiques dans une variété à connexion projective. C. R. Ac. Paris 205, 829 - 831, 1937. | JFM 63.0692.01

Yano K. 135. Sur la théorie unitaire non holonome des champs I, II, Proc. Phys Math. Soc. Japon. 19, 867 - 896, 945 - 976, 1937. | JFM 63.1260.02

Yano K. 136. The non holonomic representation of projective spaces (sous presse). | JFM 64.0758.03 | Zbl 0019.14002